# SDR 2019F00177

- Difficulty date: March 30, 2019
- Submitted: March 30, 2019
- Operation: Air carrier
- Aircraft: N8891A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7891
- Aircraft time: 28,486 hours, 26,621 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TASK 000-53-230-603 FOUND CRACK. EA CRJ253-06839 PROVIDES REPAIR INSTRUCTIONS FOR FRAME AT FS333.00 FOUND CRACKED AT A TOOLING HOLE JUST BELOW S-1L. THE CRACK EMANATES UP FROM A PRODUCTION TOOLING HOLE ORIGINALLY MEASURING 0.250” IN DIAMETER. THE FRAME IS FORMED FROM 0.050” THICK 7075-T62 CLAD ALUMINUM SHEET. THE CRACK WAS REMOVED BY CUTTING A TEARDROP SHAPED CUTOUT IN THE FRAME MEASURING 1.04” LONG. A SURFACE FINISH OF 63-MICROINCHES OR BETTER IS REQUIRED. THE CUT EDGES WERE HFEC INSPECTED PER NDTM TO ENSURE THAT NO CRACKS EXIST. A REPAIR ANGLE MADE FROM 0.063” THICK 7075-T62 CLAD ALUMINUM IS INSTALLED WITH (3) ROWS OF FASTENERS ON EITHER SIDE OF THE DAMAGE. FASTENERS WET INSTALLED AND A FAYING SURFACES SEALED PER SRM. FINISHES RESTORED AND CIC APPLIED PER SRM. ICA (INSTRUCTIONS FOR CONTINUED AIRWORTHINESS) STATEMENT: THE REPORT AFFECTS FCBS, SPECIFICALLY AWL TASK 53-21-115, MRB TASK 53-21-13-01. THEREFORE, A DTA WAS PERFORMED TO IDENTIFY POTENTIAL CHANGES TO ICA'S IN COMPLIANCE 14CFR PART 121.1109. THE REPORT CONCLUDES A CHANGE TO ICA INSPECTION METHOD IS RECOMMENDED PER (SDIR BB200-AE5310-25387) AS A RESULT OF THE REPAIR CONTAINED HEREIN. ---END OF DATA--- THIS APPROVAL IS FOR ENGINEERING DESIGN DATA ONLY.  IT INDICATES THE DATA LISTED ABOVE DEMONSTRATES COMPLIANCE ONLY WITH THE REGULATIONS SPECIFIED BY PARAGRAPH AND SUB PARAGRAPH LISTED BELOW AS "APPLICABLE REQUIREMENTS."  THIS APPROVAL ONLY ADDRESSES THE FATIGUE AND DAMAGE TOLERANCE STRUCTURAL ASPECTS OF THE DATA ONLY.      

DESCRIPTION
